Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Speech

Posted by DL on October 28, 1998, at 21:00:40

In reply to Re: Speech, posted by Toby on October 28, 1998, at 8:14:49

> Reckon the nocturnal jaw clenching is related at all to the same thing that has caused you to grip the sheets at night and rigidly lie waiting for something scary to happen?

Yes, perhaps to some degree. I know the clenching is related to the old stuff (father and husband) and the high degree of stress. I find myself doing it driving and at the computer

But what is bothering me more is the speech problem I tried to describe. If you read my last 2 posts you will see what I am trying to explain. (Update/26 and Speech 27). It is really hard to explain. I will be talking and in the middle of a word my brain seems to interrupt the signal and I can't get the rest of the word out. Then it keeps happening and I have to hesitate and sometimes just stop and try again. It feels sort of like some of the people I worked with in rehab after a stroke where they understand everything but can't get the words out.--Not like stuttering- just like something pulls the plug for the muscles required to say the word. It is embarassing with families I work with and other staff members. It is increasing lately and others are starting to notice it.

I noticed it first 2 and 1/2 years ago when I knew I had to go for help. It was only one of many disruptions (no sleep, weight loss, racing heart, anxiety and tears and hopelessness ). It scared me then-I thought I was having some kind of blockage like a TIA. Over the last few years it has receded then re-emerged. As I said in the other post, it seems that it is much worse when I do not take the klonopin. It has been a number of weeks since I have taken the klonopin and I notice the "signal disconnection" more and more.

1. Is this just a symptom of anxiety? (related to muscle tension)? Or can it be something else? And what can I do about it? It is sure not a confidence builder!

Will probably be changing health insurance to HealthSource and the Remeron is a "non-preferred drug" for them. Only Prozac, Paxil and Zoloft are "preferred". So it will cost me $25/mo for it. Since I have been taking natural hormones (progesterone and estradiol) and only the synthetic ones are "preferred" that means $75/mo for these. I don't really have the money to do that now that I will be paying rent, utilities etc etc.

2. How would I go about trying to get this requirement changed? CAn the MD talk to them and explain I can't take those SSRI's?

3. Thanks for checking in. It means a lot to me. You probably have a skewed picture of what I am like. All you hear is the stuff most other people don't know about me. You have gotten to know me from the inside out--in some ways backwards to what one would normally see when meeting me....

4. Good stuff--I do not find myself crying in the car now-like I used to. And I do not feel myself on the verge of crying as much in general. Whether that is related to sharing more of me with people around me etc, or the Remeron--I don't know.

5. Bad stuff--the speech stuff and the concentration problem interfering with my work. I wish my brain could keep on track so I can get the work done more expediently.

6. Thank you for giving me some peace inside.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:827